# SDR VTZA990197

- Difficulty date: June 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N471UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 821
- System (JASC): 3245 · Tire Tube
- Part: Tire
- Condition: Low
- Location: Nlg
- Stage of operation: TO
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

IAD/ROA - FLT 7190 - DURING TAKEOFF AT 0920 HOURS, AIRCRAFT ABORTED TAKEOFF DUE TO PULL TO LEFT.  MAINTENANCE FOUND NOSE TIRE PRESSURES MISMATCHED.  SERVICED NOSE TIRES AND RT MAIN TIRE.  ALSO, INSPECTED BOTH BRAKES AND FUNCTION CHECKED FOR PROPER OPERATION, NO DEFECTS NOTED.  HIGH SPEED TAXI CHECK SATISFACTORY.  AIRCRAFT RELEASED AND RETURNED TO SERVICE.  (X)
